# SDR AALA20021424

- Difficulty date: September 30, 2002
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N516AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49893
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WW DOOR LANDING CRACKED AT OUTBOARD AFT CORNER, FS 1003.  STOP DRILLED CRACK, INSTALL DOUBLER PER SRM 53-01 FIG 2. (M)
